Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

165 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes low BP and pulse rate after taking Benicar HCT and Tiazem?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Wed, 22 Mar 2017 in Hypertension and Heart Disease
Question: I am taking Benicar HCTZB40/25mg tab once daily AND Tiazem cap 360mg erbonce daily. My blood pressure has become erratic - high one day and low the next. In addition, my pulse rate has been lower than usual causing me to feel weak and sluggish. Could leaving off one of these meds stabilize my condition? If so, which one?

doctor
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer:
Needs dose readjustment , consult your doctor

Detailed Answer:
Thank you for asking

I read your question and i understand your concern. Use of three antihypertensives could be the cause of this decline in blood pressure. Slightly lowering the dose may help, discussing it with your cardiologist will sort out. Pulse varies from 60 to 100 normally, yours is lower limit of normal and nothing to worry about, tiazem you are on causes lower heart rate and its rather desirable . Keep an eye on these parameters though and tapering the dose can be considered here.

I hope it helps. Take good care of yourself and dont forget to close the discussion please.

Regards
Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Topics

Recent questions on  Heart rate

doctor1 MD

introductions :) 22 male rather healthy 75kg 175 cm rather built. have dabled in drugs no addiction just a few nights out havent gone near them in ages. apart from that i couldnt help but notice immediatly after ejaculation my heart rate was 43 the other day 45 so i did a test run earlier with some very exciting material in hopes of getting my heart rate up but still low 40 im highly sexually active with my partner id also boast awesome self controll but definetly a fast heart rate during sex easily 150 -160 if im smashing it. pardon my expressions just being truthful. so my question is why am i pumping 40-45 beats per minute during rigorious masterbation? i would assume fitness but 40 really i doubt it.

doctor1 MD

Last night while laying down, I suddenly felt light headed (like I was going to pass out), but what ran through my brain was that it was something to do with my heart (I have WPW ). I saw nor felt a change in my heart rate , and the light headedness subsided within a few minutes. I also began to feel feverish, but had no temperature. I also had mild diarhea, which is now a tad worse. I aslo had slight heartburn from just eating chili, but that went away by morning. Naturally, I felt anxious all night and had trouble sleeping. I managed to fall asleep twice, but woke up with a somewhat damp pillow. Other times when I fell asleep, I immediately woke up, as if I stopped breathing . I assume this has to do with the anxiety and nervouseness. I am a 30 year old male, and for the most part eat somewhate healthy. Can you advise me, or provide some reassurance? Thanks

doctor1 MD

My wife drank a glass of red wine, then excercised within 10 or 15 minutes. Then she ran for 10 minutes and had to stop, she felt dizzy and her heart rate went to 200 bpm. Her heart rate had remained the same for over an hour. Please let me know what we should do.

doctor1 MD

I am 23 3 weeks ago my heart rate was normal 70-80 beats per minute. Now my heart rate has been between 50-60 beats per minute for the last two weeks. I am not athletic the only thing that i can come up with is i just got off of clonazepam ( a benzodiazepine ) could that cause the decrease in my heart rate or should i go get it checked out at the hospital? I do not have palpitations, but do feel tired..

doctor1 MD

My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous

doctor1 MD

I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and 50 for 5 days. Should I go see my doctor or jusr see if it passes. Why would it get worse as I have...

doctor1 MD

Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages, one ectopic and this successful pregnancy is with IVF. I had asked you about B12 deficiency, BPD/AC...